# SDR TWAA0016701

- Difficulty date: October 26, 2000
- Submitted: October 27, 2000
- Operation: Air carrier
- Aircraft: N602TW
- Make and model: Boeing 767231
- Aircraft serial: 22565
- Aircraft time: 73,174 hours, 16,615 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 582243
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EGRESS LIGHT ON LT SIDE OF FIRST CLASS, AND THE FWD GALLEY CROSS WALK EGRESS LIGHTS, WERE INOPERATIVE.  REPLACED BATTERY PACK FOR FIRST CLASS MALFUNCTION, AND REPAIRED JUMPER CABLE FOR THE GALLEY CROSS WALK.  CHECK-C 8-1-00 LAX.
